Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 367, NWS Norman, OK

June 3, 2012Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 11:19 PM CDT for Kay County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 11:19 PM CDT (04:19 UTC)
Expired
Jun 3, 2012, 11:45 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Kay County, OK

The radar

The Wichita radar (KICT), 104 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3251 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WUUS54 KOUN 040419
SVROUN
OKC071-040445-
/O.NEW.KOUN.SV.W.0367.120604T0419Z-120604T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EASTERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1145 PM CDT

* AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARDY TO KAW CITY...
  MOVING EAST AT 20 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  HARDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3696 9674 3678 9675 3677 9681 3674 9683
      3699 9685 3700 9676
TIME...MOT...LOC 0417Z 277DEG 16KT 3699 9680 3674 9680 

$$
1 follow-up statement
973 
WWUS54 KOUN 040439
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 PM CDT SUN JUN 3 2012

OKC071-040455-
/O.EXP.KOUN.SV.W.0367.000000T0000Z-120604T0445Z/
KAY OK-
1139 PM CDT SUN JUN 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN KAY COUNTY 
WILL EXPIRE AT 1145 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 3696 9674 3678 9675 3677 9681 3674 9683
      3699 9685 3700 9676
TIME...MOT...LOC 0439Z 277DEG 16KT 3699 9680 3674 9680 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:37 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 3, 9:37 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT SUN JUN 3 2012

.DISCUSSION...
CONVECTION SEEMS TO BE STRUGGLING TO DEVELOP THIS
EVENING...DESPITE THE ENTHUSIASM OF SHORT-RANGE FORECAST MODELS.
HAVE ADJUSTED POPS FOR PRE-MIDNIGHT HOURS TO REFLECT MORE OF WHAT
IS HAPPENING...AND LESS OF WHAT THE MODELS SHOW. HOWEVER...AM
STILL RELUCTANT TO GIVE UP ON THE POST-MIDNIGHT RAIN CHANCES.

IF THE STORMS IN OUR WESTERN COUNTIES CAN OVERCOME THE EVENING
LOW-LEVEL STABILIZATION...THEY SHOULD INDEED MERGE INTO A
SUBSTANTIAL COMPLEX...BUT FAILURE TO DO SO WILL PROBABLY RESULT IN
LITTLE MORE THAN ISOLATED ELEVATED CONVECTION. IT REMAINS TO BE
SEEN WHICH MODE WILL BECOME DOMINANT TONIGHT.

UPDATES TO THE TEXT FORECASTS WILL BE SENT SHORTLY. FURTHER
UPDATES TO THE FORECAST ARE LIKELY LATER THIS EVENING/OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 600 PM CDT SUN JUN 3 2012/

AVIATION...
TSTMS DEVELOPING OVER THE EASTERN TX PANHANDLE AND FAR WESTERN OK
EARLY THIS EVENING ARE EXPECTED TO INCREASE IN COVERAGE DURING THE
EVENING HOURS AND MOVE SOUTHEASTWARD THROUGH MUCH OF OK. WILL
INCLUDE TSTM TEMPO GROUPS FOR ALL BUT KSPS AS THE STORM COMPLEX
MOVES ACROSS THE AREA. BRIEF PD OF MVFR/IFR WITH THE STORMS...OTRW
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD.

PREV DISCUSSION... /ISSUED 236 PM CDT SUN JUN 3 2012/

DISCUSSION...
COMPLEX SCENARIO FOR LATER TODAY AND TONIGHT AS MODELS DEPICT
SEVERAL DIFFERENT SOLUTIONS. WILL FOLLOW NAM MORE CLOSELY FOR
TODAY/TONIGHT. EXPECT BAND OF SHOWERS AND ISOLATED STORMS TO
CONTINUE TO MOVE ACROSS MAINLY NORTHERN OKLAHOMA EARLY THIS AFTN
AND THEN EXIT EAST. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT
IS THEN EXPECTED TO OCCUR BY MID/LATE AFTN ACROSS PORTIONS OF
NORTHWEST INTO WESTERN OKLAHOMA ALONG APPROACHING SFC FRONT AND
DIFFUSE DRYLINE NEAR WESTERN BORDER. THIS WILL EVENTUALLY TURN
INTO MCS DURING EVENING AND OVERNIGHT AND MOVE EAST AND SOUTHEAST
ACROSS A GOOD PORTION OF OKLAHOMA.

SEVERE STORMS ARE LIKELY AS A VERY UNSTABLE AIRMASS WILL BE IN
PLACE ACROSS THE AREA FOR THIS AFTN WITH VERY LARGE HAIL AND SOME
WIND POTENTIAL. SEVERE POSSIBILITIES MAY LINGER OVERNIGHT... WITH
MAIN IMPACT DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. STORMS
MAY LINGER ACROSS SOUTHEAST MONDAY MORNING.

EXPECTED MAIN SURFACE BOUNDARY WILL THEN LINGER NEAR RED RIVER AND
WILL CONTINUE WITH SOME HIGHER POPS ACROSS THESE AREAS INTO
TUE/WED AS BOUNDARY ACTS AS FOCUS.

OTHERWISE... MOISTURE PLUME AND DAYTIME HEATING MAY ALLOW SOME
SCATTERED AFTN/EVENING STORMS JUST ABOUT ANY DAY THIS WEEK AND
WILL MAINTAIN LOW POPS THROUGH END OF WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  91  70  85 /  60  20  20  20
HOBART OK         69  95  70  87 /  60  20  30  20
WICHITA FALLS TX  73  95  72  89 /  30  30  30  30
GAGE OK           68  93  64  87 /  60  20  20  20
PONCA CITY OK     69  89  68  85 /  60  20  20  20
DURANT OK         72  89  72  87 /  40  30  30  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/02
Hazardous weather outlook, Jun 3, 12:08 PM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SUN JUN 3 2012

OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA INCLUDES ALL OF OKLAHOMA AND NORTH TEXAS IN THE
NATIONAL WEATHER SERVICE NORMAN FORECAST AREA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE AS EARLY AS MID AFTERNOON... WITH
MORE WIDESPREAD SEVERE STORMS POSSIBLE THIS EVENING AND OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS PORTIONS OF OKLAHOMA AND NORTH TEXAS... WITH THE MOST
WIDESPREAD STORMS LIKELY DEVELOPING IN NORTHWEST OKLAHOMA. DUE TO
HIGH INSTABILITY DEVELOPING OVER THE AREA... THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING HAIL LARGER THAN BASEBALLS AND WIND
GUSTS OVER 65 MPH.

THE THUNDERSTORMS OVER NORTHWEST OKLAHOMA AND THE NORTHEASTERN
PANHANDLES WILL LIKELY EXPAND INTO A THUNDERSTORM COMPLEX THAT WILL
MOVE EAST OR EAST-SOUTHEAST ACROSS PORTIONS OF NORTHERN AND CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT. HAIL UP TO THE SIZE OF GOLF
BALLS AND 65 MPH WINDS WILL BE POSSIBLE WITH THE STRONGER
STORMS...ESPECIALLY DURING THE EVENING HOURS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH SATURDAY...BUT THE
CHANCE FOR ORGANIZED SEVERE STORMS WILL BE LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM MONDAY JUNE 4.

In the hours before

Special weather statement, Jun 3, 9:46 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SUN JUN 3 2012

OKZ021-022-0403000-
WASHITA OK-BECKHAM OK-
946 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND BECKHAM COUNTIES
UNTIL 1000 PM CDT...

AT 945 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM FOSS RESERVOIR TO JUST NORTH OF ELK CITY TO
SWEETWATER...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM
WARNING WILL LIKELY BE REQUIRED.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CORDELL...BURNS FLAT...DILL CITY...CANUTE...
CARTER...BESSIE AND FOSS.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3542 9959 3551 9957 3551 9937 3546 9936
      3547 9896 3530 9872 3519 9918 3520 9974
      3542 9992
TIME...MOT...LOC 0245Z 318DEG 29KT 3554 9919 3547 9948 3548 9987
Special weather statement, Jun 3, 9:46 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SUN JUN 3 2012

OKZ021-022-040300-
WASHITA OK-BECKHAM OK-
946 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR WASHITA AND BECKHAM COUNTIES
UNTIL 1000 PM CDT...

AT 945 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM FOSS RESERVOIR TO JUST NORTH OF ELK CITY TO
SWEETWATER...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM
WARNING WILL LIKELY BE REQUIRED.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CORDELL...BURNS FLAT...DILL CITY...CANUTE...
CARTER...BESSIE AND FOSS.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3542 9959 3551 9957 3551 9937 3546 9936
      3547 9896 3530 9872 3519 9918 3520 9974
      3542 9992
TIME...MOT...LOC 0245Z 318DEG 29KT 3554 9919 3547 9948 3548 9987

CORRECTED UGC EXPIRATION
Special weather statement, Jun 3, 10:07 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT SUN JUN 3 2012

OKZ033-034-036-TXZ083-040330-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
1007 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...JACKSON AND
HARDEMAN COUNTIES UNTIL 1030 PM CDT...

AT 1004 PM CDT...STRONG WINDS FROM DISSIPATING THUNDERSTORMS WILL
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND HARDEMAN COUNTY OF NORTH
TEXAS. IN ADDITION TO THE STRONG WINDS... TEMPERATURES MAY ALSO WARM
SIGNIFICANTLY IN SOME AREAS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3500 9999 3504 9934 3437 9943 3439 9948
      3408 9947 3423 9999 3493 10000
TIME...MOT...LOC 0304Z 240DEG 25KT 3453 9983

..SPEG.
Local storm report, Jun 3, 10:16 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             3 SE HERRING            35.57N 99.48W
06/03/2012  E0.75 INCH       ROGER MILLS        OK   PUBLIC

1010 PM     TSTM WND GST     5 SW BUTLER             35.58N 99.25W
06/03/2012  M73.00 MPH       CUSTER             OK   MESONET

&&

NWS NORMAN
Special weather statement, Jun 3, 10:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT SUN JUN 3 2012

OKZ033>038-TXZ083>085-040430-
HARMON OK-GREER OK-KIOWA OK-TILLMAN OK-JACKSON OK-COMANCHE OK-
WILBARGER TX-HARDEMAN TX-FOARD TX-
1038 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...KIOWA...
TILLMAN...JACKSON...WEST CENTRAL COMANCHE...WILBARGER...HARDEMAN
AND FOARD COUNTIES UNTIL 1130 PM CDT...

AT 1036 PM CDT...STRONG WINDS FROM DISSIPATING THUNDERSTORMS WILL
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. IN
ADDITION TO THE STRONG WINDS... TEMPERATURES MAY ALSO WARM
SIGNIFICANTLY IN SOME AREAS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...HOBART...QUANAH...FREDERICK...MANGUM...HOLLIS...
GRANITE...SNYDER...CROWELL...TIPTON...BLAIR...CHILLICOTHE...
MEDICINE MOUND...OLUSTEE...ELDORADO...LONE WOLF...MOUNTAIN PARK...
DAVIDSON AND DUKE.

LAT...LON 3430 9999 3501 10000 3510 9892 3490 9875
      3451 9877 3429 9886 3420 9896 3389 9896
      3380 9958 3385 10004
TIME...MOT...LOC 0336Z 272DEG 31KT 3513 9934 3499 9910 3450 9906
3413 9913 3395 9944
Special weather statement, Jun 3, 11:07 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT SUN JUN 3 2012

OKZ008-040430-
KAY OK-
1107 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL
1130 PM CDT...

AT 1106 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HARDY...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
HARDY.

LAT...LON 3699 9676 3697 9674 3686 9675 3681 9675
      3685 9693 3698 9690 3700 9689
TIME...MOT...LOC 0406Z 286DEG 23KT 3698 9684

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:21 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Jun 3, 8:55 PM CDTSpecial Weather StatementOUNRoger Mills35 min
Jun 3, 9:20 PM CDTSpecial Weather StatementOUNCuster25 min
Jun 3, 9:26 PM CDTSevere Thunderstorm WarningOUNCuster, Roger Mills64 min
Jun 3, 10:07 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson23 min
Jun 3, 10:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita64 min
Jun 3, 10:38 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa, Tillman52 min
Jun 3, 11:07 PM CDTSpecial Weather StatementOUNKay23 min
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian27 min
Jun 3, 11:49 PM CDTSpecial Weather StatementOUNCanadian26 min
Jun 4, 12:04 AM CDTSpecial Weather StatementOUNCanadian26 min
Jun 4, 2:45 AM CDTSpecial Weather StatementOUNKay30 min
Jun 4, 5:25 AM CDTSpecial Weather StatementOUNHughes35 min
Jun 4, 5:30 AM CDTSpecial Weather StatementOUNCuster30 min
Jun 4, 5:56 AM CDTSpecial Weather StatementOUNCuster34 min
Jun 4, 7:30 AM CDTSpecial Weather StatementOUNJohnston30 min
Jun 4, 7:46 AM CDTSpecial Weather StatementOUNComanche29 min
Jun 4, 8:16 AM CDTSpecial Weather StatementOUNComanche29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.